# SDR COMA0160409

- Difficulty date: June 28, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,495 hours, 11,836 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE AT 45 DEGREES.COMPLIED WITH INSPECTION OF FLAP SYSTEM I/A/W AD 98-20-01. NO DEFECTS FOUND.
